# SDR DL76L090464

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 53,480 hours, 7,873 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Iru
- Part serial: 9S081094
- Condition: Faulted
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT IRU FAULT INDICATION DURING TAXI.  REMOVED AND REPLACED LT IRU PER AMM TEST AND OPS CK GOOD.
